Preferential duplication graphs

Cohen, N., Jordan, J. and Voliotis, M. (2010) Preferential duplication graphs. Journal of Applied Probability , 47 (2). pp. 572-585. ISSN 0021-9002



  • Cohen, N.
  • Jordan, J.
  • Voliotis, M.
Copyright, Publisher and Additional Information: © 2010 Applied Probability Trust. This is an author produced version of a paper subsequently published in Journal of Applied Probability. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Preferential duplication graphs; stochastic approximation; vertex-reinforced random walk
  • Published: June 2010
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 16 Aug 2010 08:41
Last Modified: 16 Nov 2015 11:49
Published Version:
Status: Published
Publisher: Applied Probability Trust
Refereed: Yes
Identification Number:

Share / Export